# SDR DL72L991453

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Dented
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT IN THE SKIN AT BS 1090 WAS FOUND BETWEEN S29R AND S29L.  DAMAGE REMOVAL REQUIRED A SKIN CUTOUT OF APPROX 5 BY 11.  REPAIRED PER ERA 333290-14.
